Far Eastern Mathematical Journal

To content of the issue


Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences


A. I. Abakumov, E. E. Giricheva

2003, issue 2, Ñ. 316–325


Abstract
The possible variants of incomes influence on the equilibriums age structure of a population are considered. In the model the incomes distribution inside a families is supposed to be optimal in sense the utility.

Keywords:
mathematical model, optimal control, demography, economics, population, incomes, age structure

Download the article (PDF-file)

References

[1] S. V. Soboleva, Demograficheskie processy v regional'nom social'no-e'konomicheskom razvitii, Nauka, Novosibirsk, 1988.
[2] L. K. Raut, T. N. Srinivasan, “Dynamics of endogenous growth”, Economic Theory, 4 (1994), 777–790.
[3] L. S. Pontryagin, V. G. Boltyanskij, R. V. Gamkrelidze, E. F. Mishhenko, Matematicheskaya teoriya optimal'nyx processov, Nauka, M., 1969.
[4] V. V. Mazalov, A. N. Rettieva, “Ob odnoj zadache upravleniya bioresursami”, Obozrenie prikladnoj i promyshlennoj matematiki, 9:2 (2002), 293–306.
[5] Demograficheskij ezhegodnik Rossii, Stat. sb., Goskomstat Rossii, M., 1996, 114 s.
[6] A. A. Samarskij, A. V. Gulin, Chislennye metody, Nauka, M., 1989.
[7] A. I. Abakumov, E. E. Giricheva, “Modelirovanie demograficheskix izmenenij pri e'konomicheskix ogranicheniyax”, E'konomika i matematicheskie metody, 38:4 (2002), 110–114.

To content of the issue